Connect with others who understand.

sign up log in
About MyHeartDiseaseTeam
Real members of MyHeartDiseaseTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Out Of Breath, Lack Of Energy, Tingling Lower Legs, Takes A Day Or More To Recover

Out Of Breath, Lack Of Energy, Tingling Lower Legs, Takes A Day Or More To Recover

In 2004 i had a heart attack. Diagnosed with COPD back in 2008. Last September I was in South Africa and came down with a serious chest infection. Back home it reoccurred in February. I was so out of breath, 2 trips to the ER.. The out of breath has stayed 5 months now. Going through endless tests, specialist to specialist each with their own ridiculous wait time (socialized medicine). I can't get a straight answer.

A MyHeartDiseaseTeam Member said:

@A MyHeartDiseaseTeam Member Going down the same road. My pillbox looks like a pack of smarties, antidepressants, anxiety, blood pressure, blood thinners, antacids, more anti-anxiety, and so on.. Instead of tackling the problem, bandaid the issue. Finally, a new doctor prescribed a medication the pharmacist refused to fill. A dangerous combination when taken with the meds already prescribed. The doctor called me, angry at me since I didn't follow her instructions. The Pharmacist was looking out for interactions that will affect me and certainly not her. Modern medicine and dumb and dumber collide. 11 and a half pills in the am nine at night. Finally, my GP who practiced out of a health team sat me down with a consulting Pharmacist who reviewed every med and why I was taking it. He then proceeded to wean me off meds both he and I had no idea what I was taking them for. .Sad commentary of socialized medicine.

posted 11 months ago
A MyHeartDiseaseTeam Member said:

I am not sure it is a commentary on social medicine so much as it is the "silos" there are in medicine. I have great respect for my doctor but even more respect for my pharmacist for keeping me safe. Only we know our body so it is up to us to advocate for ourselves.

posted 7 months ago
A MyHeartDiseaseTeam Member said:

I've been on the same BP med's for years. Wonder if I developed a sensitivity to them. Something to think about.

posted almost 4 years ago
A MyHeartDiseaseTeam Member said:

I saw something last night that said the same thing. Mainly it was talking about antihypertensive medicine For high blood pressure.

posted almost 4 years ago
A MyHeartDiseaseTeam Member said:

I had my heart attack last October. Because of two pinched nerves could not do cardiac rehab. Going thru rehab now with no back pain but started with shortness of breath several months ago. Have had pulmonary tests and another heart cath. All result good can't find anything wrong still out of breath. Doctors decided it was because of inactivity because of my back. At first thought they were right. Go walking in pool at the Y, and cardiac rehab. No help. Stopped beta blocker and cholesterol meds this week, breathing is better not 100% but better. These meds will kill us.

posted almost 4 years ago
Already a Member? Log in